International Journal of Circuits, Systems and Signal Processing

E-ISSN: 1998-4464
Volume 15, 2021

Notice: As of 2014 and for the forthcoming years, the publication frequency/periodicity of NAUN Journals is adapted to the 'continuously updated' model. What this means is that instead of being separated into issues, new papers will be added on a continuous basis, allowing a more regular flow and shorter publication times. The papers will appear in reverse order, therefore the most recent one will be on top.

Main Page

Submit a paper | Submission terms | Paper format


Volume 15, 2021

Title of the Paper: Discrete (G'/G )-expansion: A Method used to Get Exact Solution of FDDE (Fractional Differential-Difference Equation) Linked with NLTL (Non-Linear Transmission Line)


Authors:  Suchana Mishra, Rabindra Kishore Mishra, Srikanta Patnaik

Pages: 453-460 

DOI: 10.46300/9106.2021.15.49     XML


Abstract: Here, we have used the discrete (G'/G)-expansion procedure with the derivative operator MR-L (modified Riemann-Liouville) and FCT (fractional complex transform) to find the exact/analytical solution of an electrical transmission line which is non-linear. Results include solutions for integer and fractional DDE. We consider two special cases of solutions: hyperbolic and trigonometric. Hyperbolic solutions indicate propagation of singular wave on the transmission line. Trigonometric solutions show propagation of complex wave.